# SDR UPS04M42953

- Difficulty date: May 29, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT HORIZ STAB NR 32 BARREL NUT HOLE FOUND CORROSION ON BOTTOM BEARING AND S/W SURFACE.  CORROSION AT B/N HOLE NR 32 LT REMOVED AND REAMED TO 1.178 INCH AND BLEND TO 0.0 50 NR FOUND OUT LIMIT IAW EO MD11-5510-19409-G.  FAB AND REPAIR SLEEVE BUSHING IAW EO MD11-5510-19409-G.  APPLIED SEALANT AT B/N HOLE NR 32 LT IAW EN 1187-04.  REPAIR AND INSTALLED SLEEVE BUSHING IAW EO MD11-5510-19409-G AND E N.1187-04 AT B/N HOLE NR 32 LT FOUND WITHIN LIMIT,SATIS.
